# SDR C2XA04IA087

- Difficulty date: July 18, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 12,134 hours, 8,737 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTING DID NOT WORK WHEN TESTED DURING PREFLIGHT INSPECTION. THE ENGINES WERE RUN TO RECHARGE THE BATTERY PACKS AND AN OPERATIONAL CHECK OF THE LIGHTING SYSTEM WAS ACCOMPLISHED. THE EMERGENCY LIGHTS TESTED GOOD AND THE DISCREPANCY WAS CLEARED.
